ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A New Approach to Subband Adaptive Filtering

Pradhan, Sandeep S and Reddy, VU (1999) A New Approach to Subband Adaptive Filtering. In: IEEE Transactions on Signal Processing, 47 (3). pp. 655-664.

[img] PDF
anew.pdf - Published Version
Restricted to Registered users only

Download (420Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Abstract

Subband adaptive filtering has attracted much attention lately. In this paper, we propose a new structure and a new formulation for adapting the filter coefficients, This structure is based on polyphase decomposition of the filter to be adapted and is independent of the type of filter banks used in the subband decomposition. The new formulation yields improved convergence rate when LMS algorithm is used for coefficient adaptation, As we increase the number of bands in the filter, the convergence rate increases and approaches the rate that can be obtained with a flat input spectrum. The computational complexity of the proposed scheme is nearly the same as that of the fullband approach. Simulation results are included to demonstrate the efficacy of the new approach.

Item Type: Journal Article
Additional Information: ©1999 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Keywords: Acousticechocancellation;adaptivefiltering;subbandfiltering.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 22 Mar 2005
Last Modified: 06 May 2011 06:19
URI: http://eprints.iisc.ernet.in/id/eprint/2950

Actions (login required)

View Item View Item